# SDR HALA20250507128

- Difficulty date: May 6, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 60,468 hours, 9,570 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecb
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - APU FAILED TO START. REMOVED AND REPLACED APU ECB PER AMM 49-61-34.  OPS CHECK GOOD, NO DEFECTS NOTED.  OK FOR SERVICE.
